# SDR ERAA086435

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24394
- Condition: Split
- Location: Engine
- Part time: 11,427 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT KEEP SPEED CAUSING TORQUE SPLIT.  OVERHAULED IAW HONEYWELL OHM FORM 15-1095A.
